# SDR ASAA2021032134396

- Difficulty date: March 21, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,326 hours, 10,754 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6840
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 39,268 hours, 13,462 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TC #78273000. #2 ENGINE HAS SHORT TIME FAULT, 73-20342 "FMV POSITION SIGNAL IS OUT OF RANGE.". GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-25 TASK 803. FAULT MESSAGE 73-20342 IS STILL ACTIVE. AT HMU RECEPTACLE DP0601 PIN 16-TO 34IS AT 14.4 MEG OHMS SHOULD BE 36-91 OHMS. WIRE HARNESS FROM DP0601 TO DP0606IS GOOD AND DP0501TO DP0505 IS GOOD. PER FIM 73-25TASK 803 STEP F(4)(A)SAY TO REPLACE HMU. REMOVED AND REPLACED HMO PER T/C N8473000 AND N8473001.LEAK CHECK AND OPS CHECK NORMAL FAULT 73-20342 DID NOT RETURN.
